miscarriage

Progesterone Suppository & Bleeding

Cynthia Flynn's picture
Experts: 

QUESTION

Dear Midwife,
I am 5 weeks pregnant and have been on progesterone suppositories since my IUI procedures.

This morning I noticed grey/brown spotting with a little red mixed in. The amount was fairly small, just enough to partially fill a small panty liner. My RE said he didn't think it was anything to worry about and to just take it easy today.

While I trust my RE, I'm still very scared that I am about to miscarry again. Other than M/C, what could cause bleeding like this?

Could Heavy Lifting Have Caused a Miscarriage?

Cynthia Flynn's picture
Experts: 

QUESTION

Dear Midwife,
I and my husband used a ovulation test to define the two most fertile days. I still have two days to go to my period due day, but couple of days ago I lifted something extremely heavy. The evening after and the following day I felt pain in my stomach and back. Later I thought that my period was coming but now I don't feel anything.

Do you think that if I was pregnant I may have done a miscarriage? Thank you for answering.

Pages